Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 12, 2013, 3:13 PM EDT for Monmouth County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2013, 3:13 PM EDT (19:13 UTC)
- Expired
- Sep 12, 2013, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1195 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
514
WWUS81 KPHI 121913
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU SEP 12 2013
NJZ013-014-020-026-122015-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
313 PM EDT THU SEP 12 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BRICK TOWNSHIP AROUND 320 PM...SPRING LAKE
HEIGHTS AROUND 330 PM...SPRING LAKE AROUND 340 PM AND LONG BRANCH
AROUND 350 PM.
LAT...LON 4014 7402 4010 7402 4008 7403 4006 7402
4004 7404 3999 7405 3999 7409 4000 7410
3998 7410 3994 7435 4016 7440 4031 7397
4028 7397
$$
MEOLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 12, 11:27 AM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Sep 12, 11:27 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1127 AM EDT THU SEP 12 2013 .SYNOPSIS... HIGH PRESSURE WILL REMAIN TO THE SOUTHEAST TODAY. A COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS AFTERNOON AND WILL TRIGGER SHOWERS AND THUNDERSTORMS AS IT CROSSES THE AREA THIS EVENING. HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT ON FRIDAY AND WILL BRING MUCH COOLER AND LESS HUMID CONDITIONS THROUGH THE WEEKEND. A MOSTLY DRY COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION SUNDAY NIGHT OR MONDAY MORNING, FOLLOWED BY ANOTHER COOL HIGH PRESSURE SYSTEM FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE STORMS PREDICTION CENTER HAS EXPANDED THE SLIGHT RISK FOR SEVERE WEATHER ACROSS MOST OF THE CWA FOR THE AFTERNOON. THE HWO WILL BE UPDATED SHORTLY TO REFLECT THIS. OVERALL, SCT AREAS OF TSTMS CONTINUE ACROSS THE WRN/NRN AREAS ATTM AND THE CLUSTERS HAVE MORE MOTION TO THEM NOW. EARLIER, A STALLED CLUSTER ACROSS NRN HUNTERDON COUNTY PROMPTED FFW/S WITH REPORTS VERIFYING THE WARNINGS. RECENT UPDATES ONLY MADE ADJUSTMENTS TO POPS/WX WITH THE PCPN ARRIVING SOONER THAN PREVIOUSLY THOUGHT. AREAS FAR S/E WILL STILL PROBABLY HAVE A MOSTLY RAIN-FREE DAY HOWEVER. MINOR ADJUSTMENTS ONLY TO TEMP/DEW POINTS AND WIND. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... IT APPEARS AS THOUGH THE COLD FRONT WILL EXTEND FROM THE CATSKILLS TO THE LOWER SUSQUEHANNA RIVER VALLEY TO NORTHERN VIRGINIA AROUND 800 PM. THE BOUNDARY IS EXPECTED TO PROGRESS TO A LINE FROM SOUTHWESTERN NEW ENGLAND TO SOUTHERN NEW JERSEY TO THE MIDDLE PART OF CHESAPEAKE BAY AROUND 200 AM BEFORE PUSHING WELL OFF THE COAST BY DAYBREAK ON FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO LINGER INTO THE EVENING WITH AN INITIAL BOUNDARY ASSOCIATED WITH THE CONVECTION PUSHING OFF THE COAST BEFORE MIDNIGHT. ADDITIONAL SHOWERS ARE EXPECTED TO AFFECT OUR AREA UNTIL THE ACTUAL COLD FRONT PASSES. THE STRONG COLD ADVECTION IS EXPECTED TO LAG A BIT BEHIND THE FRONTAL PASSAGE. AS A RESULT, TEMPERATURES ARE NOT ANTICIPATED TO DROP MARKEDLY FOR LATE TONIGHT. MINIMUM TEMPERATURES ARE FORECAST TO BE MAINLY IN THE 60S, WITH SOME READINGS IN THE UPPER 50S IN THE NORTH. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... A RATHER QUIET EXTENDD PD IS EXPECTED ACRS THE REGION. ERLY FRIDAY, A CDFNT WILL BE OFFSHORE AND AN H5 TROF WILL BE W OF THE AREA WITH HIGH PRESSURE OVER THE CNTRL PLAINS. WITH THE TROF AXIS TO THE W, CONDS WILL START OFF RATHER CLOUDY AND THERE CUD EVEN BE SOME PRECIP IN THE NWRN AREAS. HOWEVER, AS THE DAY PROGRESSES, THE HIGH WILL BUILD EWD AND THE TROF AXIS WILL SWING THRU. THIS WILL MEAN A DECREASE IN CLOUDINESS AND IMPROVING CONDS WITH LOWERING DEW POINTS. THERE WILL BE SOME GUSTY NW WIND ON FRI. THE AFOREMENTIONED HIGH WILL BE THE DOMINANT WX FEATURE ON SAT, THOUGH IT WILL STILL BE TO THE W AND IT WILL ESSENTIALLY BE OVERHEAD ON SUNDAY. WE WILL HAVE A NWLY FLOW ON SAT AND A MORE SWLY FLOW ON SUN AS THE HIGH PASSES OVERHEAD AND THEN MOVES OFFSHORE. EXPECT LITTLE IN THE WAY OF CLOUDS THESE TWO DAYS. TEMPS WILL BE MUCH COOLER AND HUMIDITY VALUES WILL BE VERY COMFORTABLE. HIGH TEMPS ON SAT WILL NOT REACH 70 DEGREES IN MANY LOCATIONS WITH LOWS IN THE 40S AND 50S. TEMPS WILL BE A BIT WARMER ON SUN WITH THE SWLY FLOW. FOR SUN NGT INTO MON, A WK CDFNT WILL CROSS THE AREA. BOTH THE GFS AND CMC ARE DRY OR MOSTLY DRY. THE ECMWF STILL MAINTAINS SOME LIGHT PRECIP OVER THE AREA. HOWEVER, IT HAS TRENDED DRIER WITH THE 12/00Z RUN. THIS IS A WK AND FAST MOVG FRONT WITH NOT MUCH MOISTURE TO WORK WITH. SO FOR NOW, CUT BACK SOMEWHAT BUT MAINTAIN THE LOW POPS FOR A PORTION OF MON. ANOTHER LARGER HIGH PRESSURE SYSTEM THEN BUILDS DOWN FROM CANADA FOR TUE AND WED BRINGING MORE GENLY CLEAR AND DRY WX. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS AND THUNDERSTORMS HAVE BEGUN TO AFFECT KRDG AND KABE AND VICINITY. FOR THE MOST PART...THE PRECIPITATION MAY NOT ARRIVE UNTIL MID-AFTERNOON FOR KPHL, KPNE, KTTN AND KILG. KMIV AND KACY ARE EXPECTED TO BE RAIN FREE UNTIL LATE IN THE DAY. ANY THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO LOWER CONDITIONS INTO THE IFR RANGE. THEY MAY ALSO BE ACCOMPANIED BY BRIEFLY STRONG WIND GUSTS FROM THE WEST OR NORTHWEST. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL LINGER INTO THIS EVENING UNTIL A COLD FRONT FROM THE NORTHWEST PASSES THROUGH OUR REGION. THE FRONT IS EXPECTED TO REACH KABE AROUND 0100Z, KPHL ABOUT 0300Z OR 0400Z, AND KACY AROUND 0600Z. A SOUTHWEST WIND IS EXPECTED TO INCREASE AROUND 8 TO 10 KNOTS FOR LATE THIS MORNING INTO THIS AFTERNOON. THE WIND DIRECTION MAY VEER TOWARD THE WEST LATE IN THE DAY. THE WIND SHOULD BECOME NORTHWESTERLY AFTER THE COLD FRONT PASSES. OUTLOOK... FRI THRU SUN...VFR CONDITIONS WILL PREVAIL. GUSTY NW WINDS WILL OCCUR ON FRIDAY...GUSTS TO 20 KT ARE POSSIBLE. HIGH CONFIDENCE. SUN NIGHT INTO MON...MAINLY VFR. ANOTHER COLD FRONT WILL MOVE THROUGH RESULTING IN A SW TO NW WIND SHIFT. HIGH CONFIDENCE. && .MARINE... HIGH PRESSURE WILL LOSE ITS INFLUENCE OVER OUR REGION GRADUALLY TODAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE LATE TONIGHT. WIND SPEEDS AND WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT. OUTLOOK... SCA CONDS ARE POSSIBLE LATE FRI OR FRI NIGHT IN NWLY FLOW. HIGH PRESSURE WILL THEN BUILD INTO THE REGION DURG SAT ENDING THE THREAT OF SCA FOR THE REMAINDER OF THE EXTENDD PD. ANOTHER WK CDFNT IS FCST TO CROSS THE WATERS ON MONDAY, BUT THIS FRONT IS NOT EXPECTED TO BRING A RETURN TO ADVISORY CONDS. THERE WILL BE SOME LONG PERIOD SWELLS FRI AND PSBLY INTO SAT ASSOCD WITH TD GABRIELLE. && .RIP CURRENTS... LONG PERIOD SWELLS FROM TROPICAL DEPRESSION GABRIELLE WILL CONTINUE TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY FOR TODAY INTO FRIDAY. AS A RESULT, THERE WILL LIKELY BE A MODERATE RISK OF RIP CURRENT FOR BOTH DAYS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...O'HARA SHORT TERM...IOVINO LONG TERM...NIERENBERG AVIATION...IOVINO/NIERENBERG MARINE...IOVINO/NIERENBERG RIP CURRENTS...
Hazardous weather outlook, Sep 12, 11:31 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1131 AM EDT THU SEP 12 2013 DEZ001-002-MDZ008-012-015-NJZ001-007>010-012-013-015>022-027-PAZ054- 055-060>062-070-071-101>106-131545- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1131 AM EDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-MDZ019-020-NJZ023-131545- INLAND SUSSEX-TALBOT-CAROLINE-CAPE MAY- 1131 AM EDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-131545- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1131 AM EDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS DURING LATE AFTERNOON AND EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING. IN ADDITION, THERE IS A MODERATE RISK OF RIP CURRENTS TODAY THAT COULD LINGER INTO FRIDAY AS LONG-PERIOD SWELLS FROM TROPICAL DEPRESSION GABRIELLE REACH THE NJ AND DE SHORE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. IN ADDITION, THERE IS A MODERATE RISK OF RIP CURRENTS TODAY THAT COULD LINGER INTO FRIDAY AS LONG-PERIOD SWELLS FROM TROPICAL DEPRESSION GABRIELLE REACH THE NJ AND DE SHORE. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-131545- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1131 AM EDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS DURING LATE AFTERNOON AND EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 12, 12:29 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD LITTLE YORK 40.61N 75.08W
09/12/2013 HUNTERDON NJ EMERGENCY MNGR
SWEET HOLLOW ROAD....FLASH FLOODING WITH WATER LEVELS
UP OVER WHEELWELLS.
0845 AM FLASH FLOOD HOLLAND TWP 40.60N 75.13W
09/12/2013 HUNTERDON NJ EMERGENCY MNGR
SEVERAL ROADS IMPACTED...
0845 AM FLASH FLOOD ALEXANDRIA TWP 40.59N 75.03W
09/12/2013 HUNTERDON NJ EMERGENCY MNGR
SEVERAL ROADS IMPACTED...POSSIBLE WASHOUT OVER ONE
ROAD.
0845 AM LIGHTNING FORKS TWP 40.73N 75.22W
09/12/2013 NORTHAMPTON PA PUBLIC
LIGHTNING STRUCK TREE IN HOUSING DEVELOPMENT IN FORKS
TWP BEHIND CALLERS HOUSE
&&
EVENT NUMBER PHI1300418 PHI1300419 PHI1300420 PHI1300421
BUNKERSpecial weather statement, Sep 12, 1:19 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT THU SEP 12 2013
NJZ012>014-121815-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
119 PM EDT THU SEP 12 2013
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND SOUTHEASTERN
MIDDLESEX COUNTIES...
AT 115 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANALAPAN...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MARLBORO AROUND 130 PM...HOLMDEL AROUND 140
PM...MIDDLETOWN AROUND 150 PM AND SANDY HOOK AROUND 200 PM.
LAT...LON 4017 7433 4017 7438 4026 7449 4028 7449
4047 7425 4046 7421 4047 7414 4043 7405
4043 7400 4047 7403 4048 7402 4048 7401
4045 7396 4034 7396
MEOLALocal storm report, Sep 12, 2:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
09/12/2013 M41 MPH MONMOUTH NJ WEATHER FLOW
&&
EVENT NUMBER PHI1300422
BUNKERSpecial weather statement, Sep 12, 2:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
221 PM EDT THU SEP 12 2013
MDZ012-015-121915-
KENT MD-QUEEN ANNE'S MD-
221 PM EDT THU SEP 12 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHERN KENT COUNTIES...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTHWEST OF ROCK
HALL...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ROCK HALL AROUND 240 PM...LANGFORD AROUND 250
PM...OLD TOWN AROUND 300 PM...STARKEY CORNER AROUND 310 PM AND CHURCH
HILL AROUND 320 PM.
LAT...LON 3917 7627 3918 7628 3928 7621 3927 7589
3899 7601 3905 7624 3913 7626 3914 7629
3917 7629
FORECASTER: HEAVENERSpecial weather statement, Sep 12, 2:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT THU SEP 12 2013
PAZ054-055-121930-
CARBON PA-MONROE PA-
226 PM EDT THU SEP 12 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHERN
MONROE COUNTIES...
AT 222 PM EDT...A STRONG THUNDERSTORM WAS NEAR ARROWHEAD LAKE...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR TOBYHANNA AROUND 240 PM...CRESCO AROUND 250
PM AND SKYTOP AROUND 300 PM.
LAT...LON 4125 7512 4116 7515 4114 7508 4109 7503
4089 7569 4100 7576 4102 7574 4105 7578
4108 7578 4111 7575 4114 7569 4113 7564
4123 7554 4126 7517
MEOLASpecial weather statement, Sep 12, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU SEP 12 2013
NJZ013-014-020-026-122015-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
313 PM EDT THU SEP 12 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
AT 309 PM EDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BRICK TOWNSHIP AROUND 320 PM...SPRING LAKE
HEIGHTS AROUND 330 PM...SPRING LAKE AROUND 340 PM AND LONG BRANCH
AROUND 350 PM.
LAT...LON 4014 7402 4010 7402 4008 7403 4006 7402
4004 7404 3999 7405 3999 7409 4000 7410
3998 7410 3994 7435 4016 7440 4031 7397
4028 7397
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 6:43 AM EDT | Special Weather Statement | PHI | Hunterdon | 62 min |
| Sep 12, 7:38 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| Sep 12, 8:16 AM EDT | Flash Flood Warning | PHI | Hunterdon | 3 hr |
| Sep 12, 11:15 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 60 min |
| Sep 12, 11:35 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 55 min |
| Sep 12, 1:19 PM EDT | Special Weather Statement | PHI | Monmouth | 56 min |
| Sep 12, 5:38 PM EDT | Small Craft Advisory | PHI | 7 hr | |
| Sep 12, 6:00 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 90 min |
| Sep 12, 6:07 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 68 min |
| Sep 12, 6:35 PM EDT | Special Weather Statement | PHI | Middlesex | 55 min |
| Sep 12, 6:43 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Somerset | 62 min |
| Sep 12, 7:28 PM EDT | Special Weather Statement | PHI | Burlington, Middlesex, Monmouth | 62 min |
| Sep 12, 2:26 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Sep 12, 3:43 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Sep 12, 4:21 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 84 min |
| Sep 12, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 95 min |
| Sep 12, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 58 min |
| Sep 12, 6:40 PM EDT | Special Weather Statement | PHI | Kent | 65 min |
| Sep 12, 7:26 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Sep 12, 2:21 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 54 min |
| Sep 12, 5:58 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 62 min |
| Sep 12, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 39 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.